On base point freeness in positive characteristic

Paolo Cascini, Hiromu Tanaka, Chenyang Xu

Research output: Contribution to journalArticlepeer-review

33 Scopus citations


We prove that if (X;A + B) is a pair defined over an algebraically closed field of positive characteristic such that (X;B) is strongly F-regular, A is ample andKX+A+B is strictly nef, then KX +A+B is ample. Similarly, we prove that for a log pair (X;A+B) with A being ample and B effective,KX +A+B is big if it is nef and of maximal nef dimension. As an application, we establish a rationality theorem for the nef threshold and various results towards the minimal model program in dimension three in positive characteristic.

Original languageEnglish (US)
Pages (from-to)1239-1272
Number of pages34
JournalAnnales Scientifiques de l'Ecole Normale Superieure
Issue number5
StatePublished - Sep 1 2015
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'On base point freeness in positive characteristic'. Together they form a unique fingerprint.

Cite this